RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1995, Volume 186, Number 3, Pages 65–84 (Mi msb22)  

This article is cited in 3 scientific papers (total in 3 papers)

Conditional limit theorem for products of random matrices

A. V. Letchikov

M. V. Lomonosov Moscow State University

Abstract: Products of independent random matrices with identical densities with respect to the Haar measure on the group of unimodular matrices $\operatorname{SL}(m,\mathbb R)$ are considered. With the standard normalization, the conditional distributions of such products, given that these products belong to some compactum, are shown to converge weakly to the distributions of the Brownian bridge.

Full text: PDF file (1625 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1995, 186:3, 371–389

Bibliographic databases:

UDC: 519.2
MSC: 60F17, 60J05, 60B15
Received: 13.10.1994

Citation: A. V. Letchikov, “Conditional limit theorem for products of random matrices”, Mat. Sb., 186:3 (1995), 65–84; Sb. Math., 186:3 (1995), 371–389

Citation in format AMSBIB
\Bibitem{Let95}
\by A.~V.~Letchikov
\paper Conditional limit theorem for products of random matrices
\jour Mat. Sb.
\yr 1995
\vol 186
\issue 3
\pages 65--84
\mathnet{http://mi.mathnet.ru/msb22}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1331809}
\zmath{https://zbmath.org/?q=an:0851.60031}
\transl
\jour Sb. Math.
\yr 1995
\vol 186
\issue 3
\pages 371--389
\crossref{https://doi.org/10.1070/SM1995v186n03ABEH000022}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995RZ92200005}


Linking options:
  • http://mi.mathnet.ru/eng/msb22
  • http://mi.mathnet.ru/eng/msb/v186/i3/p65

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Protasov, “Invariant functions for the Lyapunov exponents of random matrices”, Sb. Math., 202:1 (2011), 101–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    2. V. Yu. Protasov, “Asymptotics of Products of Nonnegative Random Matrices”, Funct. Anal. Appl., 47:2 (2013), 138–147  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    3. V. Zh. Sakbaev, “On the law of large numbers for compositions of independent random semigroups”, Russian Math. (Iz. VUZ), 60:10 (2016), 72–76  mathnet  crossref  mathscinet  isi  elib  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:184
    Full text:55
    References:31
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019